May 2, 2012
Hey Doc, I am having some grueling anxiety at this point...please help! My newest cocktail for HIV is Norvir/Reyetaz/Truvada. Before starting meds my load was in the hundred thousands and quickly went down to 500 then 80 and in the following 3 months back up to 166, is this normal? The only thing I can think of is that since this cocktail is once a day, at times (maybe once a week for 2 or 3 months) I would take the pill at 7pm every day then during the weekend (just Saturday) i wouldn't take the pills till 5am to avoid pressure on the liver with drinking and all. Did I cause resistance? If so, will I find another cocktail that won't be high risk for lipoatrophy of the face? My Doc said this was the cocktail with the least risk. I live with panic attacks every day due to the fear of a sunken in face. Please tell me like it is regardless of the worriment im going through right now. Your advice in this matter would be of great assistance, thanks so much.
Response from Mr. Vergel
I would not worry too much about a viral load of 166 copies/ml. But I would worry about your panic attacks. You will NOT get a sunken face with your current regimen, so stop worrying about it. Anxiety can affect the immune system, so try to relax and get involved with your community, and keep taking your medications on time.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Fisting Worried I Have HIV
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- Can Hepatitis Cause Excessive Saliva At Night?
- Do Pap Smears Test For Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.